# SDR DLL15950858

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OUTBD LIP PNL CRACKED PASSED STOP DRILL HOLE JUST INBD OF OUTBD STATIC WICK UPPER SURFACE.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM 55-22-00 FIG 802.  DAMAGE FOUND AT LETTER CHECK.
